Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 172, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 17, 2019, 4:11 PM CDT for 6 counties in Illinois; Marion County, Pike County, Ralls County, Missouri. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2019, 4:11 PM CDT (21:11 UTC)
- Expired
- Jul 17, 2019, 5:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Macoupin County, IL, Pike County, IL, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:12 PM CDT | TSTM WND DMG | 3 Nnw Perry, IL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 NNW PERRY. MINOR ROOF DAMAGE TO A HOUSE. TIME ESTIMATED FROM RADAR. |
| Jul 17, 4:14 PM CDT | TSTM WND DMG | Perry, IL | BARN ROOF DESTROYED. WINDOWS BLOWN OUT OF A TRACTOR. SHINGLES RIPPED OFF A ROOF. TIME ESTIMATED FROM RADAR. |
| Jul 17, 4:19 PM CDT | TSTM WND DMG | Mount Sterling, IL | FEW DOWNED LIMBS. |
| Jul 17, 4:25 PM CDT | TSTM WND DMG | Pittsfield, IL | TREES DOWN, ESTIMATED 60-70 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WUUS53 KLSX 172111
SVRLSX
ILC001-009-013-061-117-149-MOC127-163-173-172200-
/O.NEW.KLSX.SV.W.0172.190717T2111Z-190717T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
411 PM CDT Wed Jul 17 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Calhoun County in southwestern Illinois...
Greene County in southwestern Illinois...
Pike County in west central Illinois...
Northwestern Macoupin County in southwestern Illinois...
Southeastern Adams County in west central Illinois...
Brown County in west central Illinois...
Northeastern Ralls County in northeastern Missouri...
Southeastern Marion County in northeastern Missouri...
Pike County in northeastern Missouri...
* Until 500 PM CDT.
* At 411 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Mount Sterling to near Griggsville
to Spaulding, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hannibal, Bowling Green, Pittsfield, Louisiana, White Hall,
Carrollton, Mount Sterling, Roodhouse, Barry, Griggsville,
Greenfield, New London, Hardin, Pleasant Hill, Atlas, Eolia,
Clarksville, Athensville, Frankford and Pike.
This includes Interstate 72 between exits 10 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4008 9067 4005 9067 4003 9061 3998 9060
3997 9051 3988 9058 3983 9057 3971 9065
3952 9058 3952 9000 3928 9015 3918 9058
3917 9058 3920 9072 3922 9072 3922 9086
3932 9140 3967 9161 3980 9091 4011 9072
TIME...MOT...LOC 2111Z 311DEG 47KT 4001 9064 3974 9081 3964 9152
HAIL...0.75IN
WIND...60MPH
$$
Gosselin4 follow-up statements
981
WWUS53 KLSX 172113
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
413 PM CDT Wed Jul 17 2019
ILC001-009-013-061-117-149-MOC127-163-173-172200-
/O.CON.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Calhoun IL-Greene IL-Pike IL-Macoupin IL-Adams IL-Brown IL-Ralls MO-
Marion MO-Pike MO-
413 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN AND GREENE COUNTIES IN SOUTHWESTERN
ILLINOIS...PIKE COUNTY IN WEST CENTRAL ILLINOIS...NORTHWESTERN
MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTHEASTERN ADAMS AND
BROWN COUNTIES IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS...
SOUTHEASTERN MARION AND PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 413 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Mount Sterling to near Griggsville to
Spaulding, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement reported power outages and tree damage in
Hannibal.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Bowling Green, Pittsfield, Louisiana, White Hall,
Carrollton, Mount Sterling, Roodhouse, Barry, Griggsville,
Greenfield, New London, Hardin, Pleasant Hill, Atlas, Eolia,
Clarksville, Athensville, Frankford and Pike.
This includes Interstate 72 between exits 10 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4008 9067 4005 9067 4003 9061 3998 9060
3997 9051 3988 9058 3983 9057 3971 9065
3952 9058 3952 9000 3928 9015 3918 9058
3917 9058 3920 9072 3922 9072 3922 9086
3932 9140 3967 9161 3980 9091 4011 9072
TIME...MOT...LOC 2113Z 311DEG 47KT 4001 9064 3974 9081 3964 9152
HAIL...0.75IN
WIND...60MPH
$$
Gosselin187
WWUS53 KLSX 172129
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
429 PM CDT Wed Jul 17 2019
ILC001-MOC127-172138-
/O.CAN.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Adams IL-Marion MO-
429 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS AND
SOUTHEASTERN MARION COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.
LAT...LON 3993 9069 3998 9060 3997 9051 3988 9058
3983 9057 3971 9065 3952 9058 3952 9000
3928 9015 3918 9058 3917 9058 3920 9072
3922 9072 3922 9086 3932 9140 3960 9157
3972 9088
TIME...MOT...LOC 2128Z 316DEG 40KT 3989 9051 3962 9068 3952 9139
$$
ILC009-013-061-117-149-MOC163-173-172200-
/O.CON.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Calhoun IL-Greene IL-Pike IL-Macoupin IL-Brown IL-Ralls MO-Pike MO-
429 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN AND GREENE COUNTIES IN SOUTHWESTERN
ILLINOIS...PIKE COUNTY IN WEST CENTRAL ILLINOIS...NORTHWESTERN
MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTHEASTERN BROWN COUNTY
IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS AND PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 428 PM CDT, severe thunderstorms were located along a line
extending from near Meredosia to 6 miles southeast of Griggsville to
near Frankford, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Pittsfield, Louisiana, White Hall, Carrollton,
Roodhouse, Barry, Griggsville, Greenfield, New London, Hardin,
Pleasant Hill, Atlas, Eolia, Clarksville, Athensville, Frankford,
Pike, Curryville and Spencerburg.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3993 9069 3998 9060 3997 9051 3988 9058
3983 9057 3971 9065 3952 9058 3952 9000
3928 9015 3918 9058 3917 9058 3920 9072
3922 9072 3922 9086 3932 9140 3960 9157
3972 9088
TIME...MOT...LOC 2128Z 316DEG 40KT 3989 9051 3962 9068 3952 9139
HAIL...0.75IN
WIND...60MPH
$$
Gosselin385
WWUS53 KLSX 172132
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
432 PM CDT Wed Jul 17 2019
ILC009-013-061-117-149-MOC163-173-172200-
/O.CON.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Calhoun IL-Greene IL-Pike IL-Macoupin IL-Brown IL-Ralls MO-Pike MO-
432 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN AND GREENE COUNTIES IN SOUTHWESTERN
ILLINOIS...PIKE COUNTY IN WEST CENTRAL ILLINOIS...NORTHWESTERN
MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTHEASTERN BROWN COUNTY
IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS AND PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 431 PM CDT, severe thunderstorms were located along a line
extending from near Meredosia to 8 miles east of Pittsfield to near
Frankford, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Emergency management reported trees down in Pittsfield at
about 425 PM.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Pittsfield, Louisiana, White Hall, Carrollton,
Roodhouse, Barry, Griggsville, Greenfield, New London, Hardin,
Pleasant Hill, Atlas, Eolia, Clarksville, Athensville, Frankford,
Pike, Curryville and Spencerburg.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3993 9069 3998 9060 3997 9051 3988 9058
3983 9057 3971 9065 3952 9058 3952 9000
3928 9015 3918 9058 3917 9058 3920 9072
3922 9072 3922 9086 3932 9140 3960 9157
3972 9088
TIME...MOT...LOC 2131Z 311DEG 47KT 3987 9048 3960 9065 3950 9136
HAIL...0.75IN
WIND...60MPH
$$
Gosselin856
WWUS53 KLSX 172144
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
444 PM CDT Wed Jul 17 2019
ILC009-172154-
/O.CAN.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Brown IL-
444 PM CDT Wed Jul 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.
LAT...LON 3952 9058 3952 9000 3928 9015 3918 9058
3917 9058 3920 9072 3922 9072 3922 9086
3932 9140 3955 9154 3958 9079 3966 9063
TIME...MOT...LOC 2144Z 311DEG 47KT 3977 9033 3950 9050 3940 9121
$$
ILC013-061-117-149-MOC163-173-172200-
/O.CON.KLSX.SV.W.0172.000000T0000Z-190717T2200Z/
Calhoun IL-Greene IL-Pike IL-Macoupin IL-Ralls MO-Pike MO-
444 PM CDT Wed Jul 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CALHOUN AND GREENE COUNTIES IN SOUTHWESTERN
ILLINOIS...SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...CENTRAL RALLS
AND PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 444 PM CDT, severe thunderstorms were located along a line
extending from near Chapin to near Alsey to near Tarrants, moving
southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bowling Green, Louisiana, White Hall, Carrollton, Roodhouse,
Greenfield, Hardin, Pleasant Hill, Atlas, Eolia, Clarksville,
Athensville, Frankford, Pike, Curryville, Spencerburg, Tarrants,
Belleview, Independence and Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3952 9058 3952 9000 3928 9015 3918 9058
3917 9058 3920 9072 3922 9072 3922 9086
3932 9140 3955 9154 3958 9079 3966 9063
TIME...MOT...LOC 2144Z 311DEG 47KT 3977 9033 3950 9050 3940 9121
HAIL...0.75IN
WIND...60MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:51 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 17, 3:51 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
351 PM CDT Wed Jul 17 2019
.SHORT TERM... (Through Late Thursday Night)
Issued at 346 PM CDT Wed Jul 17 2019
Main focus in the short term will be thunderstorm chances and then
the lingering heat.
Line of thunderstorms was moving across parts of northeast MO and
northwest IL this afternoon, riding along a CAPE gradient that is
mostly aligned with the Mississippi River. As this moves southeast,
remaining in a very unstable environment of 3000-3500 j/kg air,
strong to severe storms will be possible though sunset.
A second area of storms has developed along a weak surface boundary
and were moving very slowly east/northeast. These are not expected
to become severe as the lack of shear and stout cap will prevent
that. These storms will also dissipate around sunset as the loss of
heat will prevent further development.
Sally
.LONG TERM... (Friday through Next Wednesday)
Issued at 346 PM CDT Wed Jul 17 2019
For Thursday through Saturday, strong high sits over the southern
US, keeping us under hot, dry air. Have not made any changes to
Heat Warning headlines, as 850 temps hold at 22-25C through the next
few days.
By Saturday night into Sunday, 500mb high retreats west and ridge
axis shifts and the ridge axis settles over Montana/Wyoming. A weak,
dry cool front moves through during the day on Sunday providing the
potential for some relief. Based on this, have not extended heat
headlines into Sunday.
From the beginning of the work week next week, through the remainder
of the forecast period, 500 mb high strengthens over the 4 corners
region which results in cooler northwest flow aloft for MO/IL.
Sally
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1205 PM CDT Wed Jul 17 2019
VFR through the TAF period with wind mostly under 10 kts. Added
VCTS to STL, CPS as weak frontal boundary will be focus for
isolated thunderstorms and at UIN with the line of thunderstorms
in Iowa at 17Z, could move across the UIN terminal later this
afternoon.
SPECIFICS FOR KSTL:
VFR through the period, with isolated thunderstorms this evening
and afternoon, ending quickly around sunset.
Sally
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Warning until 8 PM CDT Saturday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO-Warren
MO-Washington MO.
Heat Advisory until 8 PM CDT Saturday for Iron MO-Madison MO-
Reynolds MO.
IL...Excessive Heat Warning until 8 PM CDT Saturday for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, Jul 17, 4:11 AM CDT, 12 hours before
Hazardous Weather Outlook National Weather Service Saint Louis MO 411 AM CDT Wed Jul 17 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 411 AM CDT Wed Jul 17 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance for thunderstorms across parts of central and southeast Missouri this afternoon and evening. There is a slight chance for thunderstorms over sections of far northeast Missouri late this evening into tonight. There is a slight risk that a few storms could be severe with the main threats being hail and damaging wind. Very hot and humid conditions are expected today. Please refere to the excessive heat warning for more details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance for thunderstorms over portions of the area from late Satuday through Tuesday. Very hot and humid conditions are expected to continue through Saturday. Please refer to the excessive heat warning and heat advisory for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Maples
In the hours before
Special weather statement, Jul 17, 3:27 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service St Louis MO
327 PM CDT Wed Jul 17 2019
ILZ095>097-MOZ019-027-172115-
Brown IL-Adams IL-Pike IL-Marion MO-Lewis MO-
327 PM CDT Wed Jul 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PIKE...ADAMS AND
WESTERN BROWN COUNTIES IN WEST CENTRAL ILLINOIS...NORTH CENTRAL
MARION AND SOUTHEASTERN LEWIS COUNTIES IN NORTHEASTERN MISSOURI UNTIL
415 PM CDT...
At 327 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burnside to near West Point to near
Maywood. Movement was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Quincy, Quincy Regional Airport, Mount Sterling, Barry, Camp Point,
Payson, Mendon, La Grange, Clayton, Golden, Beverly, Buckhorn,
Maywood, Adams, Kingston, Burton, Ursa, Liberty, Richfield and
Loraine.
This includes Interstate 172 between exits 10 and 19.
This also includes Wakonda State Park and Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Illinois...and northeastern Missouri.
LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
4008 9067 4005 9068 4003 9063 3969 9106
3996 9163 4020 9140
TIME...MOT...LOC 2027Z 288DEG 32KT 4047 9101 4029 9111 3996 9153
GosselinSpecial weather statement, Jul 17, 3:59 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
359 PM CDT Wed Jul 17 2019
MOZ050-172130-
Callaway MO-
359 PM CDT Wed Jul 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAWAY COUNTY UNTIL 430
PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fulton, moving east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fulton, Kingdom City and Carrington.
LAT...LON 3879 9213 3888 9212 3894 9206 3892 9174
3874 9182
TIME...MOT...LOC 2059Z 279DEG 20KT 3886 9200
KDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 32 min |
| Jul 17, 3:27 PM CDT | Special Weather Statement | LSX | Adams, Brown | 48 min |
| Jul 17, 3:36 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Jul 17, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison | 39 min |
| Jul 17, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Calhoun, Jersey, Macoupin, Madison, Montgomery and 1 more | 48 min |
| Jul 17, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Jul 17, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 18 min |
| Jul 17, 3:59 PM CDT | Special Weather Statement | LSX | Callaway | 31 min |
| Jul 17, 4:37 PM CDT | Special Weather Statement | LSX | Audrain | 23 min |
| Jul 17, 4:49 PM CDT | Special Weather Statement | LSX | Montgomery | 26 min |
| Jul 17, 5:50 PM CDT | Areal Flood Advisory | LSX | Madison | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.